# SDR UALA2010101103784

- Difficulty date: October 11, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 75,440 hours, 12,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 893501
- Condition: Faulty
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING SLIDE EICAS MSG. REPEAT EICAS MSG "LEFT WING SLIDE" WITH EMER DOORS LT ILLUM ON OVERHEAD PANEL. NEED TO ACP T-S PER MM. WARNING FOLLOW DEACTIVATION PROCEDURES** ACP COMPLETE OFF WING ESCAPE SLIDE SYSTEM ADJ. CHK'D GAPS ON LH WING SLIDE DOOR LOCKED AND SLIDE DOOR CL SENSORS ARE WITHIN LIMITS AND ADJUSTED PROPERLY. REPLACED DOOR LOCKED SENSOR (S198) IF NEEDED.  REPLACED LEFT SLIDE COMPARTMENT DOOR LOCK SENSOR S198. SQUIB TEST NORMAL NO EICAS MSG.& OVERHEAD LIGHT WORKED NORMAL.
